Reply
New Contributor
ksmith197690821
Posts: 3
Registered: ‎09-25-2013

medication question

i am 19 and a half weeks pregnant and have been have a little lower back aches at times the only thing that i had available was Ultram (tramadol) im just concerned it will effect the baby can anyone please let me know if i need to worry, be concerned, etc. I will appreciate any and all feedback

Please use plain text.
Moderator
ModChristine
Posts: 1,210
Registered: ‎05-24-2013

Re: medication question

That question is best answered by your doctor :smileyhappy: I'm not familiar with that medication.
~ Christine ~
Mom to a sweet little girl and 2 busy boys
Daisypath Happy Birthday tickers
Daisypath Happy Birthday tickers
Daisypath Happy Birthday tickers
Posted from Apple iPad
Please use plain text.
Announcements

Welcome to the community!

Please read the forum guidelines.

Moms-to-be, make sure to check out your due date club!

For questions about the community, send a message to our moderator, Christine.

Kid of the Week Photo Contest

Ask a Question
Top Liked Authors
User Likes Count
1
Users Online
Currently online: 903 members 143,598 guests
Please welcome our newest community members: